# SDR CA030515005

- Difficulty date: April 14, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cessna 414
- Aircraft time: 5,557 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2425 · AC Indicating System
- Part: Alternator
- Part number: ALV9407
- Part serial: 640789
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAKEOFF ROLL ALTERNATOR (RT) FAIL LIGHT CAME ON. TAKE-OFF ABORTED PRIOR TO BECOMING AIRBORNE.
